# SDR DHL2006804541

- Difficulty date: February 10, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SKIN EXTERNAL FASTENER HOLE CRACKED 0.250 INCHES S-64 STA XRS 445.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SB 57-100 FIG. 5 SHEET 2. REMOVED FASTENERS IAW SRM 51-1-20D. CUT OUT DAMAGED SECTION IAW SB 57-100 FIG. 5 SHEET 2. FABRICATED REPAIR DOUBLER (AL7075T6 0.071 INCH) AND REPAIR TRIPLER (AL7075T6 0.125 INCH) SHIM (AL7075T6 0.040 INCH) AND FILLER (AL7075T6 0.250 INCH) IAW SB 57-100 FIG. 5 SHEET 5. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR PARTS IAW SB 57-100 FIG. 5, SRM 51-1-20D, SRM 51-3-1 (TORQUE) COMPLIED WITH AD2001-06-04. FOR FUEL LEAK CHECK SEE JC 8-28-12-029.
